# SDR 97ZZZX35

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1008
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Aux Valve
- Condition: Malfunction
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUX VALVE WILL NOT STAY OPEN.  FOUND MALFUNCTIONING AUX VALVE.
